Extension of Abel's Lemma with q-series implications

George E. Andrews, Pedro Freitas

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


In previous work arising from the study of Ramanujan's Lost Notebook, a new Abel type lemma was proved. In this paper, we discuss extensions of this lemma and use it to prove many q-series identities.

Original languageEnglish (US)
Pages (from-to)137-152
Number of pages16
JournalRamanujan Journal
Issue number2
StatePublished - Oct 2005

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Extension of Abel's Lemma with q-series implications'. Together they form a unique fingerprint.

Cite this